Computing layouts with deformable templates

Chi-Han Peng, Yong-Liang Yang, Peter Wonka

Research output: Contribution to journalArticle

32 Citations (Scopus)
144 Downloads (Pure)

Abstract

In this paper, we tackle the problem of tiling a domain with a set of deformable templates. A valid solution to this problem completely covers the domain with templates such that the templates do not overlap. We generalize existing specialized solutions and formulate a general layout problem by modeling important constraints and admissible template deformations. Our main idea is to break the layout algorithm into two steps: a discrete step to lay out the approximate template positions and a continuous step to refine the template shapes. Our approach is suitable for a large class of applications, including floorplans, urban layouts, and arts and design.
Original languageEnglish
Article number99
Pages (from-to)1-11
Number of pages11
JournalACM Transactions on Graphics
Volume33
Issue number4
Early online date31 Jul 2014
DOIs
Publication statusPublished - 31 Jul 2014

Keywords

  • pattern synthesis, quadrilateral meshes, tiling

Cite this